# SDR 9JLA201502267983

- Difficulty date: January 27, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 3,409 hours, 3,159 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: 17426212
- Part serial: 15072
- Condition: Leaking
- Location: Cockpit
- Part time: 1,889 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE POST FLIGHT INSPECTIONS THE PILOTS OXYGEN MASK WAS LEAKING OXYGEN FROM THE SUPPLY HOSE AT THE FLOW INDICATOR.  THE DEFECTIVE MASK ASSEMBLY PN 174262-12, SN 15072 WAS REMOVED & THE MASK WAS REPLACED WITH A LOANER MASK.
